Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the treatment for herniated discs in upper and lower back?

I have a lot of things going on... 1. im on the depo shot, 2. I have a few herniated discs in my lower and upper back. Lately I have been getting bad migraines. Id get them from time to time but lately its around every other day, plus peeing a lot!! even waking up 4-5 times in the middle of the night. I also take percoset for the back pain... could that be causing a problem now? I have been taking it on and off and 1-4 pills since november last year. I have also been getting epideral injections and i just had a few trigger point injecttions last week...also a few weeks ago i had very sharp pain in the gut and nausousness. I dont get that often from time to time
Fri, 31 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

The ideal treatment of herniated disc is surgery. Take tablet Gabapin-NT until you get operated. No other treatment is available.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Provera


What is the treatment for herniated discs in upper and lower back?

Hi, The ideal treatment of herniated disc is surgery. Take tablet Gabapin-NT until you get operated. No other treatment is available. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist